Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The order of primitive groups. III


Author: W. A. Manning
Journal: Trans. Amer. Math. Soc. 19 (1918), 127-142
MSC: Primary 20B15
DOI: https://doi.org/10.1090/S0002-9947-1918-1501093-5
MathSciNet review: 1501093
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B15

Retrieve articles in all journals with MSC: 20B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501093-5
Article copyright: © Copyright 1918 American Mathematical Society